# SDR AU010247

- Difficulty date: January 15, 2001
- Submitted: April 4, 2001
- Operation: General aviation
- Make and model: Cessna 402C
- Engine: Cont TSIO520VB
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Seal
- Part number: C1650040604
- Condition: Leaking
- Location: Turbocharger
- Component: Cont, TSIO520VB
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT ENGINE VAPC LEAKING OIL PAST PISTON DUE TO INTERNAL SEAL FAILURE.
